Stuck in a rut :(

It’s been about 3/4 weeks since I had a panic attack .
Well , a major one at least . I always get tiny ones when I wake up and go to bed :/
But on Friday , I had a major panic attack .
It only lasted 20 minutes but at the time it felt like forever !!

I didn’t tell anyone until afterwards as I don’t like worrying people . And then I only told my Fiancé .

It took a lot out of me and I felt like a failure .
All the natural negative feelings came rushing back .
I thought I was doing so well !!
And then BOOM !!
Back to square one .

Although I do realise now , I’m not back at square one really .
It’s just horrible .
I was so positive and really enjoying it for the first time in a long time .
I was in control .
I was doing so much good and helping everyone out the best I could .

Ever since Friday I have found myself “getting bored” . I don’t seem to find any joy in anything I do . I can’t concerntrate much on anything and it’s really upsetting !!

My Doctors want to up my medication to 20mgs again , but that’s without knowing about this .

I don’t want to up it and become reliant on medication again so I have been saying no .

I was reluctant going on 10mgs as I don’t want medication to run my life .

And when I was on 20mgs and higher , I went to feel ill from the side effects .

I have been on citalopram before and many many others .
They never work and in the end they made me suicidal .
I don’t want to go through that again .
But I know I need something to drown these feelings away and to get me back on track .

I feel like I’m falling constantly and no one is there to pick me back up .
It’s becoming more and more a chour by the day .

Any advice would be amazing right now . And any recommendation for medication would be great .

Fluoxitine and Venlalic are big no goes for me .
Venlalic are the meds that pushed me over the edge last time and Fluoxitine made me bad before those .

I’m on Citalopram now but only 10mgs and I don’t think they are working anymore but 20mgs give me night terrors and sweats :/

I feel stuck in a rut 😦

Advertisements

4 thoughts on “Stuck in a rut :(

    • It has been a long time (3 maybe 4 weeks) since I had an attack , but this happened before , when I first started on meds . They seem to work for 2 months and then stop working / my body gets used to them . I was 95mgs of Venlalic in the end and I had to pull myself off them completely . They made me suicidal . So I came off meds for about a year . Now I’ve started on them again and am terrified of this happening again . The Doctor doesn’t seem to listen when I say I don’t want to be on full time meds but I also know they won’t give out anything like diazapam easily . And they won’t give me sleeping meds either , even though I never sleep enough and I know it plays a big part . Like tonight I have had 2 hours sleep and now I’m wide awake (It’s nearly 4am here – I’ve been up since 2am)

      I have been great up until last Friday and now I have no idea what to do about this :/

      Liked by 1 person

      • Oohhh I understand now. I’m very sorry. I hope that’s not what’s happening for you. If you’re anything like me, your own worry is probably fueling it, too. I honestly don’t know how I could have gotten through without lorazepam. Sometimes I had to use it to defeat my own anxiety over my anxiety!

        Liked by 1 person

      • It is the worst . Constantly battling your own mind !
        The one thing I hate is that I know all the positives are there , they’re surrounding me but the negatives keep seeping through and drowning them out .
        I haven’t tried lorazepam ? I may look into it …. I’ll try anything to try and get over this but at the same time , I don’t want to go backwards like I did on other medication .
        I am seeing the Doctor on Monday so will speak with him about it . If he insists I go on medication then I will ask about lorazepam ….
        Either that or beg him for sleeping tablets to see if that helps . As they have never given me them , I really do think it might help me , even if it’s along side other medications

        Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s